# SDR CA131215004

- Difficulty date: November 27, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 560XL
- Engine: Pwc PW545B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Carbon Seal
- Condition: Failed
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) THE PILOT REPORTED UNUSUAL ODOR OF POSSIBLE FUMES OR OIL-BASED FLUID DURING TAKEOFF.  THE ON GROUND TROUBLESHOOTING FOUND PRESENCE OF CARBON IN THE NOSE CONE.  REPLACED THE NR 1 BEARING CARBON SEAL.
